# SDR AALA20020799

- Difficulty date: June 3, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY LIGHT AT SEAT 19D AISLE INOPERATIVE.  REPAIRED LIGHT SOCKET BACK PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
